# SDR AWXA0001533

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 1, 16 INCHES FROM FWD EDGE OF AFT CARGO DOOR 31 INCHES UP FROM BTM - 2.0 INCHES WIDE, .125  INCH DEEP - OUT OF LIMITS; DENT NR 2, 35 INCHES FROM FWD EDGE 27 INCHES UP FROM BTM - 1.25 INCH WIDE .093 DEP - OUT OF LIMITS.  REMOVED AND FABBED AFT CARGO DOOR OUTER SKIN IAW DWG 65-47952, SRM 52-30-01.
